# SDR USAA010984

- Difficulty date: August 6, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Dented
- Location: Bs 560
- Part time: 54,141 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME DENTED APPROX .5 INCH BY .125 INCH DEEP, BS 560 AT S24L.  INSTALLED DOUBLER PER EA 85030.  (M)
